# SDR UALA2012122107342

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 42,274 hours, 17,120 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 409
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF SMC 28 WHILE TROUBLESHOOTING, FOUND EPSU 11WL WITH A INTERIOR LIGHTS FAULT.  REMOVED WIRE 1723 FROM 11 K NO FAULT,REINSTALLED WIRE AT 11K FAULT COMES BACK RMV'D WIRE AT TB 7222VT 3A NO FAULT, INSTALLED 3A WIRE 1724 FAULT COMES BACK. EMER LIGHT TEST HAS MSG. ON PTP PNL EPSU BAT FWD L, EPSU COMM EMER R, EMER L AFT L. EPSU BATT PACKS. EMERGENCY LIGHTS COME ON WITH SWITCH IN OFF AND POWER REMOVED FROM ACFT. TRIED SERVICEABLE 7LP ANN INTERFACE BD, 126RH AFT ATT PANEL, 8WL RELAY, & 8PH DC ESS BUS CNTOR. ORIGINAL UNITS INSTALLED. SWITCH 4WL, 190RH, & CONTACTOR PREVIOUSLY REP'ED. REPLACED DEU B AND AFT STEW PANEL, SYSTEM OPS NORMAL.
